MAUDE Adverse Event Report: STRYKER GMBH VOLAR DR PLATE, STANDARD, R, L47MM, 3HOLES; PLATE, FIXATION, BONE

STRYKER GMBH VOLAR DR PLATE, STANDARD, R, L47MM, 3HOLES; PLATE, FIXATION, BONE
Catalog Number 625210S
Medical Device Problem Code Device Difficult to Setup or Prepare (1487)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Event or Problem Description
As reported: "difficulty in locking the second distal ulnar locking hole.".
 
Event or Problem Description
As reported: "difficulty in locking the second distal ulnar locking hole.".
 
Additional Manufacturer Narrative
Please note correction to d9 (product available to stryker).The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.In general following statements from the variax 2 distal radius instructions for use (v15410 rev ac, 03-2024) can be pointed out in relation to the reported event: "-screws should not be over-tightened during insertion.Excessive over-tightening will compromise the integrity of the screw, screwdriver blade and plate which may result in metal debris generation, stripping of locking threads, breakage or deformation, and lead to loosening.- if excessive resistance is felt during screw insertion or if the bone is dense, it is recommended to use the tap.- final tightening of each variax 2 locking or bone screw should be carefully completed by hand to verify a rigid connection between the screw and plate.¿ if the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
VOLAR DR PLATE, STANDARD, R, L47MM, 3HOLES
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23453378
Report Number0008031020-2025-02026
Device Sequence Number20825410
Product Code HRS
UDI-Device Identifier07613327615470
UDI-Public(01)07613327615470(17)300602(10)1000601526
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K233919
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number625210S
Device Lot Number1000601526
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/06/2025
Supplement Date Received by Manufacturer11/26/2025
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown